OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 19, Iss. 21 — Nov. 1, 1994
  • pp: 1696–1698

Geometrical threshold zones and Gaussian modes in lasers with radially varying gain

S. Gatz and J. Hermann  »View Author Affiliations


Optics Letters, Vol. 19, Issue 21, pp. 1696-1698 (1994)
http://dx.doi.org/10.1364/OL.19.001696


View Full Text Article

Enhanced HTML    Acrobat PDF (408 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The effect of a radially varying gain in tightly focused lasers is investigated with a generalized ABCD matrix formalism in a nonparabolic approximation. It is shown that the beam sizes can differ strongly from the theoretical with a constant gain or with radially varying gain in a parabolic approximation. Geometrical threshold zones are defined and studied and, instead action for a given cavity design.

© 1994 Optical Society of America

History
Original Manuscript: June 28, 1994
Published: November 1, 1994

Citation
S. Gatz and J. Hermann, "Geometrical threshold zones and Gaussian modes in lasers with radially varying gain," Opt. Lett. 19, 1696-1698 (1994)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-19-21-1696


Sort:  Author  |  Year  |  Journal  |  Reset  

References

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

Figures

Fig. 1 Fig. 2 Fig. 3
 

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited